Jump to content
Mental Support Community

Hsp


Radioangel
 Share

Recommended Posts

I'm brand new here.. My name is Angie.. I have recently weaned completely off of citalopram and my hyper sensitivity issues are on overload.. I haven't slept since the night before we left on a little holiday.. That's been one week now.. I'm going through withdrawal symptoms.. 

Ijust recently diagnosed myself as hypersensitive... I haven't been to a psychologist yet.. I can't wait... My question is how do you calm yourself down? I ccan't bear my neighbors barking dogs at all right now and its so loud coming into my home.. I feel like I've been robbed of my peace.. That's among many other things that seem to send me over the edge... 

Also. I cannot relax when I'm like this.. I'm cleaning and keeping extremely busy.. I am wearing myself out even worse!! 

Am at my wits end. Need to get to dr.. And I really wonder if I should have even weaned off citalopram... I did it to possibly try more natural products or amitriptyline . For nerve pain and anxiety.. Can't wait for an actual diagnosis.. Anyone relate to me? 

Link to comment
Share on other sites

Hello, Angie, welcome! :) 

I'm sorry you're feeling so bad... :( 

What does "recently" mean? If it's not too far away, you should probably start taking the citalopram again. Can't you consult your doctor by phone about this? Or you can go to a nearby pharmacy and ask the pharmacists what to do. They might even recommend you something to calm down.

Haven't you been warned by the doctor who prescribed it that it can't be weaned off suddenly - the dose has to be very slowly decreased over time ("under the surveillance" of a doctor)? Or you did it that way and yet the withdrawal symptoms occurred?

Do you take something (over-the-counter) for the insomnia?

Had you been hypersensitive before or it's just after terminating the citalopram use? (= Might it be a side-effect, a withdrawal symptom?)

Have you tried earplugs? There are several types and at least some might help with noises like the dog.

How long do you have to wait for the opportunity to see a doctor and a psychologist?

I'm sorry I don't have advises about calming you down (except for the earplugs and perhaps some obvious stuff like taking a hot bath - if you like it - or listening to calming music, ...) :( . I hope some other members of the forum will be helpful!

Take care and best of luck to you!

Edited by LaLa
Link to comment
Share on other sites

Welcome to the community, Angie. I'm sorry you're feeling so much stress and anxiety. :( I also wonder if you have been under a doctor's care while weaning off this medication? To the best of my knowledge-- and I'm a cashier with no professional qualifications about medicine-- I believe that most medications require a careful tapering to slowly reduce the amount you are taking. I think it would be a good idea to call your doctor as soon as possible to see what he/she might suggest for you moving forward.

My daughter is HSP and I am too, though not to the same extent that she is. I have great difficulty with noises as well. I think that being very sleep deprived can also exacerbate everything and run a person down. I hope you are able to get some rest and restorative sleep very soon. In the meantime, maybe it helps to reduce external stimulation as much as possible? Are you able to go to a room, turn off the lights and sit quietly? LaLa has a good idea about earplugs that may help block out external sounds. Maybe try to take several deep breaths, close your eyes, and talk softly to yourself? Perhaps some soothing music could help too. My personal favorite during times of stress is zen music. Anything that helps to clear your mind could be helpful. Do you enjoy writing or creating art? Exercise? Every person is different, I think too, so try to listen to your needs, if you can.

I hope you feel calmer, Angie, and you are able to rest. I also hope your doctor can help guide you about what is best regarding medication.

Sending you serene thoughts and calming energy. Take care.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.
Note: Your post will require moderator approval before it will be visible.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

Loading...
 Share

×
×
  • Create New...